Please use this identifier to cite or link to this item:
Title: Recursive formula for the double-barrier Parisian stopping time
Authors: Dassios, A
Lim, JW
Keywords: Brownian excursions,;Parisian stopping times,;Double-sided Parisian options
Issue Date: 28-Mar-2018
Publisher: Cambridge University Press
Citation: Journal of Applied Probability, 2018, 55 (1), pp. 282 - 301
ISSN: 0021-9002
Appears in Collections:Mathematical Sciences

Files in This Item:
File Description SizeFormat 
FullText.pdf407.36 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.